# SDR FDEA201102210661

- Difficulty date: February 21, 2011
- Submitted: February 22, 2011
- Operation: Air carrier
- Aircraft: N947FD
- Make and model: Boeing 757236
- Aircraft serial: 24882
- Aircraft time: 50,438 hours, 24,116 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143N537020
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT FLOOR DECK PLATE SUPPORT AT STA 650 - STA 680, LBL 2.90 FOUND WITH CORROSION.  CORRODED FWD CARGO COMPT DECK PLATE SUPPORT R & R IAW SRM   51-40-02, REV 101.  REPAIR IS CLASSIFIED AS MINOR.
